# SDR P5CA9500855

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND WING UPPER LEADING EDGE PANEL DELAMINATED WITH SECTION MISSING JUST OUTBOARD OF NR 3 ENGINE PYLON.  REPAIRED PANEL PER SRM 51-40-14.
